EconPapers    
Economics at your fingertips  
 

A New Numerical Method of Particular Solutions for Inhomogeneous Burgers’ Equation

Huantian Xie, Dingfang Li and Feng Li

Mathematical Problems in Engineering, 2013, vol. 2013, 1-7

Abstract:

Based on the finite difference scheme in time, the method of particular solutions using radial basis functions is proposed to solve one-dimensional time-dependent inhomogeneous Burgers’ equations. Two numerical examples with good accuracy are given to validate the proposed method.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2013/974808.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2013/974808.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:974808

DOI: 10.1155/2013/974808

Access Statistics for this article

More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlmpe:974808